MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D LOW SORB 3SS CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D LOW SORB 3SS CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 24600-0007
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Codes Underdose (2542); Insufficient Information (4580)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the as lvp 20d low sorb 3ss cv had flow issues when infusing taxol, leaving "140 cc" left in the bag.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter: "this was an under infusion incident- once chemo (taxol) infusion was completed there was still 140 cc left over of chemo in the bag.(total volume 608cc)".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 1/14/2021.H.6.Investigation: one sample was returned from the customer.It was reported that 140 cc was left over in the bag.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with saline, and then infused with the pump dchu-0010 and pump module dchu-0014 at 125 ml / hr for 1 hour.The saline was flowed into an empty beaker.After 1 hour there was about 125 m/l of water.Fluids were running normally.The failure was unable to be replicated.A device history record review for model 24600-0007 lot number 20066468 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause was unable to be determined because the failure was unable to be replicated.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of flow issues - accuracy with lot #20066468 regarding item #24600-0007.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
AS LVP 20D LOW SORB 3SS CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11128898
Report Number9616066-2020-20729
Device Sequence Number836591
Product Code FPA
UDI-Device Identifier50885403241978
UDI-Public50885403241978
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/19/2023
Device Model Number24600-0007
Device Catalogue Number24600-0007
Device Lot Number20066468
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1